MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL KNEE FUSION NAIL SK; ENDO-MODEL FUSION NAIL, MODULAR

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL KNEE FUSION NAIL SK; ENDO-MODEL FUSION NAIL, MODULAR
Model Number 15-0028/08
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
"notified that during a fusion nail case, the resident was unable to advance the set screw.Another box was opened and used with no issue.The representative stated that while the cement was hardening in a fusion nail case, the morse taper was impacted.Then they went to engage the set screw but they were not able to advance it.In order to save time, a new implant was opened and used without issue.The delay was less than 4 minutes.Upon investigating the wasted implant later, the representative found the screw in the morse taper was assembled backwards.The part will be returned for the investigation." [customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description

Brand Name
ENDO-MODEL KNEE FUSION NAIL SK
Common Device Name
ENDO-MODEL FUSION NAIL, MODULAR
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key23424135
Report Number3004371426-2025-00053
Device Sequence Number15517287
Product Code KRO
UDI-Device Identifier04026575175222
UDI-Public04026575175222
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15-0028/08
Device Catalogue Number15-0028/08
Device Lot Number2535004
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown